Rafiq Omar


Contact Information

Rm 2.26

Mathematics Dept.

New Sciences Building

Tel: +27 21 959-3018




HDE, BA (Hons) Mathematics, MA Mathematics, Ph.D. Mathematics, (UCT)



Research Interests:


Algebraic Number Theory

Arithmetic Geometry


A Selection of Publications:
  • Omar, M. R., Alternating Forms of Higher Degree, Communications in Algebra, Vol. 31, No. 4, pp. 1705-1724, 2003

  • Omar, M. R., The Lie algebra of a hyperbolic higher degree alternating form, Communications in Algebra, Vol. 38, No. 4, p. 1351-1364, 2010


    Post-Graduate Supervision


    Courses Lectured